# SDR DXTA022620213862

- Difficulty date: February 25, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N674QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0207
- Aircraft time: 1,070 hours, 706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: 33-50-11.  OTHER.  EMERGENCY LIGHTS DO NOT TEST.  WITH BATTERIES CONNECTED, BUT NOT ON, EMERGENCY LIGHTS COME ON WITH THE SWITCH PLACED TO ON, BUT DO NOT COME ON WHEN PLACED IN THE ARM POSITION.  SIGN OFF.  POWERED AIRCRAFT WITH BATTERIES ON AND ATTEMPTED TO DUPLICATE SQUAWK, COULD NOT DUPLICATE, POWERED DOWN AND ATTEMPTED ONCE MORE WITH NO SUCCESS IN DUPLICATING EMERGENCY LIGHTS FULLY OPERATIONAL AND TURN ON AS INTENDED.   DISCONNECTED BATTERIES AND TRIED TO DUPLICATING ISSUE SEVERAL MORE TIMES AND EMERGENCY LIGHTS WORK AS INTENDED ONCE MORE.  CONTACTED MX CONTROL AND REQUESTED ANY INFORMATION OR HISTORY RELATED TO THE SQUAWK AND NO HISTORY WAS FOUND.  CANNOT DUPLICATE ISSUE AT THIS TIME.  ALL EMERGENCY LIGHTS OPERATIONAL IAW CE680A AMM 33-50-11 NO DEFECTS NOTED.
